# SDR IPXA2025051933897

- Difficulty date: May 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,614 hours, 25,411 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 652612116
- Part serial: TAG916793A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DOOR AFT SIDE VENT DOOR HAS CORROSION . 89-130.  INSTALLED CARGO DOOR LINER ACCESS PANEL, AFT VENT DOOR TO FOM, IAW B757 AMM 52-32-11-004-001.
